# SDR 97ZZZX3066

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727-30
- Aircraft serial: 20675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Chord
- Part number: 65198618
- Condition: Corroded
- Location: Bs 320 S26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION NOTED ON T-CHORD BETWEEN STA 320 AND STA 350 AT S26R.
